# SDR R61A201704170277

- Difficulty date: April 10, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N405YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000368
- Aircraft time: 9,435 hours, 6,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN RT FLOOR SUPPORT BETWEEN FRAMES 12 - 14 CORRODED.  REMOVED AND REPLACED THE FLOOR SUPORT IAW SRM 51-21-01, 51-41-02, 51-43-04, 51-23-04, 51-23-05, AND 51-23-06.
